Alert archive / Wisconsin / Wind Advisories in 2009
Wind Advisory 4, NWS Green Bay, WI
NWS Green Bay, WI issued this wind advisory at Sep 29, 2009, 6:55 AM CDT for Door County, Wisconsin. It took effect at Sep 29, 2009, 7:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2009, 6:55 AM CDT (11:55 UTC)
- In effect from
- Sep 29, 2009, 7:00 AM CDT
- Expired
- Sep 29, 2009, 3:40 PM CDT
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
County Door County, WI
The radar
The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 291155 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 655 AM CDT TUE SEP 29 2009 ...VERY WINDY OVER DOOR COUNTY TODAY...FROST AND FREEZING TEMPERATURES EXPECTED ACROSS MUCH OF THE AREA TONIGHT... .NORTH WINDS BEHIND A DEPARTING STORM SYSTEM WILL CONTINUE TO USHER VERY CHILLY AIR INTO THE AREA. THE WINDS WILL REMAIN STRONG ENOUGH TO POSE A HAZARD OVER DOOR COUNTY TODAY. THE CHILLY AIR LEFT ACROSS THE REGION IN THE WAKE OF THE STORM WILL ALLOW WIDESPREAD FREEZING TEMPERATURES ACROSS NORTH-CENTRAL WISCONSIN TONIGHT. MOST AREAS AWAY FROM THE LAKE AND BAY CAN EXPECT FROST TONIGHT. WIZ022-291730- /O.EXP.KGRB.HW.W.0001.000000T0000Z-090929T1200Z/ /O.NEW.KGRB.WI.Y.0004.090929T1200Z-090929T2100Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 655 AM CDT TUE SEP 29 2009 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. STRONG NORTH WINDS WILL CONTINUE ACROSS THE DOOR PENINSULA TODAY. SUSTAINED WINDS OF 20 TO 35 MPH ARE EXPECTED. THE STRONGEST WINDS WILL OCCUR ALONG THE SHORE OF THE BAY NORTH OF STURGEON BAY... WHERE SOME GUSTS TO 50 MPH ARE POSSIBLE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS UP TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ005-010>013-018-019-291730- /O.CON.KGRB.FZ.W.0004.090930T0500Z-090930T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 655 AM CDT TUE SEP 29 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY. LOW TEMPERATURES IN THE MIDDLE TO UPPER 20S ARE EXPECTED ACROSS MOST OF THE AREA TONIGHT. TEMPERATURES THIS COLD WILL LIKELY KILL COLD-SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED. THESE CONDITIONS WILL KILL COLD-SENSITIVE PLANTS. ANYONE WISHING TO EXTEND THE GROWING SEASON SHOULD PROTECT SUCH PLANTS BY BRINGING THEM INTO A GARAGE OR SHED TONIGHT...OR BY COVERING THEM TONIGHT. SIMILAR ACTIONS MAY BE NECESSARY AGAIN WEDNESDAY NIGHT. && $$ WIZ020-021-030-031-035>039-045-048-049-073-074-291730- /O.CON.KGRB.FR.Y.0011.090930T0500Z-090930T1300Z/ MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 655 AM CDT TUE SEP 29 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY. LOW TEMPERATURES AROUND FREEZING ARE EXPECTED TONIGHT. THIS WILL LEAD TO WIDESPREAD FROST...EXCEPT ALONG THE SHORE OF THE BAY OF GREEN BAY. THE FROST COULD KILL OR INJURE COLD-SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. IT COULD KILL OR INJURE COLD-SENSITIVE PLANTS. ANYONE WISHING TO EXTEND THE GROWING SEASON SHOULD PROTECT SUCH PLANTS BY BRINGING THEM INTO A GARAGE OR SHED TONIGHT...OR BY COVERING THEM TONIGHT. SIMILAR ACTIONS MAY BE NECESSARY AGAIN WEDNESDAY NIGHT. && $$ JS
2 follow-up statements
000 WWUS73 KGRB 291709 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1209 PM CDT TUE SEP 29 2009 ...VERY WINDY TO CONTINUE OVER DOOR COUNTY THIS AFTERNOON...FROST AND FREEZING TEMPERATURES EXPECTED ACROSS MUCH OF THE AREA TONIGHT... .NORTH WINDS BEHIND A DEPARTING STORM SYSTEM WILL CONTINUE TO USHER VERY CHILLY AIR INTO THE AREA. THE WINDS WILL REMAIN STRONG ENOUGH TO POSE A HAZARD OVER DOOR COUNTY THROUGH THE AFTERNOON. THE CHILLY AIR LEFT ACROSS THE REGION IN THE WAKE OF THE STORM WILL ALLOW WIDESPREAD FREEZING TEMPERATURES ACROSS NORTH-CENTRAL WISCONSIN TONIGHT. MOST AREAS AWAY FROM THE LAKE AND BAY CAN EXPECT FROST TONIGHT. WIZ005-010>013-018-019-292115- /O.CON.KGRB.FZ.W.0004.090930T0500Z-090930T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 1209 PM CDT TUE SEP 29 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY. LOW TEMPERATURES IN THE MIDDLE TO UPPER 20S ARE EXPECTED ACROSS MOST OF THE AREA TONIGHT. TEMPERATURES THIS COLD WILL LIKELY KILL COLD-SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED. THESE CONDITIONS WILL KILL COLD-SENSITIVE PLANTS. ANYONE WISHING TO EXTEND THE GROWING SEASON SHOULD PROTECT SUCH PLANTS BY BRINGING THEM INTO A GARAGE OR SHED TONIGHT...OR BY COVERING THEM TONIGHT. SIMILAR ACTIONS MAY BE NECESSARY AGAIN WEDNESDAY NIGHT. && $$ WIZ020-021-030-031-035>039-045-048-049-073-074-292115- /O.CON.KGRB.FR.Y.0011.090930T0500Z-090930T1300Z/ MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 1209 PM CDT TUE SEP 29 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY. LOW TEMPERATURES AROUND FREEZING ARE EXPECTED TONIGHT. THIS WILL LEAD TO WIDESPREAD FROST...EXCEPT ALONG THE SHORE OF THE BAY OF GREEN BAY. THE FROST COULD KILL OR INJURE COLD-SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. IT COULD KILL OR INJURE COLD-SENSITIVE PLANTS. ANYONE WISHING TO EXTEND THE GROWING SEASON SHOULD PROTECT SUCH PLANTS BY BRINGING THEM INTO A GARAGE OR SHED TONIGHT...OR BY COVERING THEM TONIGHT. SIMILAR ACTIONS MAY BE NECESSARY AGAIN WEDNESDAY NIGHT. && $$ WIZ022-292100- /O.CON.KGRB.WI.Y.0004.000000T0000Z-090929T2100Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 1209 PM CDT TUE SEP 29 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. STRONG NORTH WINDS WILL CONTINUE ACROSS THE DOOR PENINSULA TODAY. SUSTAINED WINDS OF 20 TO 35 MPH ARE EXPECTED. THE STRONGEST WINDS WILL OCCUR ALONG THE SHORE OF THE BAY NORTH OF STURGEON BAY... WHERE SOME GUSTS WILL OCCASIONALLY REACH 45 MPH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS UP TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS73 KGRB 292040 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CDT TUE SEP 29 2009 ...FROST AND FREEZING TEMPERATURES EXPECTED ACROSS MUCH OF THE AREA TONIGHT... .THE CHILLY AIR LEFT ACROSS THE REGION COMBINED WITH CLEARING SKIES TONIGHT WILL ALLOW FOR WIDESPREAD FREEZING TEMPERATURES ACROSS NORTH-CENTRAL WISCONSIN TONIGHT. MOST REMAINING AREAS AWAY FROM THE LAKE AND BAY CAN EXPECT FROST TONIGHT. WIZ022-292145- /O.CAN.KGRB.WI.Y.0004.000000T0000Z-090929T2100Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 340 PM CDT TUE SEP 29 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND ADVISORY. ALTHOUGH GUSTY WINDS BETWEEN 30 AND 40 MPH WILL OCCASIONALLY OCCUR THROUGH EARLY THIS EVENING...WIND ADVISORY GUSTS ARE NO LONGER EXPECTED. THEREFORE...THE WIND ADVISORY IS CANCELLED. $$ WIZ005-010>013-018-019-300445- /O.CON.KGRB.FZ.W.0004.090930T0500Z-090930T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 340 PM CDT TUE SEP 29 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY. LOW TEMPERATURES IN THE MIDDLE TO UPPER 20S ARE EXPECTED ACROSS MOST OF THE AREA TONIGHT. TEMPERATURES THIS COLD WILL LIKELY KILL COLD-SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED. THESE CONDITIONS WILL KILL COLD-SENSITIVE PLANTS. ANYONE WISHING TO EXTEND THE GROWING SEASON SHOULD PROTECT SUCH PLANTS BY BRINGING THEM INTO A GARAGE OR SHED TONIGHT...OR BY COVERING THEM TONIGHT. SIMILAR ACTIONS MAY BE NECESSARY AGAIN WEDNESDAY NIGHT. && $$ WIZ020-021-030-031-035>039-045-048-049-073-074-300445- /O.CON.KGRB.FR.Y.0011.090930T0500Z-090930T1300Z/ MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 340 PM CDT TUE SEP 29 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY. LOW TEMPERATURES AROUND FREEZING ARE EXPECTED TONIGHT. THIS WILL LEAD TO WIDESPREAD FROST...EXCEPT ALONG THE SHORE OF THE BAY OF GREEN BAY. THE FROST COULD KILL OR INJURE COLD-SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. IT COULD KILL OR INJURE COLD-SENSITIVE PLANTS. ANYONE WISHING TO EXTEND THE GROWING SEASON SHOULD PROTECT SUCH PLANTS BY BRINGING THEM INTO A GARAGE OR SHED TONIGHT...OR BY COVERING THEM TONIGHT. SIMILAR ACTIONS MAY BE NECESSARY AGAIN WEDNESDAY NIGHT. && $$ MPC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Sep 29, 6:26 AM CDT, 29 minutes earlier.
Area forecast discussion, Sep 29, 6:26 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 626 AM CDT TUE SEP 29 2009 .UPDATE...WL BE REPLACING THE HW.W FOR DOOR COUNTY WITH A WI.Y AT 12Z. STILL MEETING WARNING CRITERIA RIGHT NOW...BUT RUC SHOWS WINDS SHOULD BE STARTING DOWN WITHIN THE NEXT HOUR OR TWO. ALSO... SFC PRESSURE RISE CENTER NOW WAY OFF TO THE NE. SO...DON/T FEEL THERE IS A NEED TO EXTEND THE WARNING. UPDATED PRODUCTS WL BE SHIPPED ARND 7 AM...WHEN THE WARNING EXPIRES. SKOWRONSKI && .PREV DISCUSSION...ISSUED AT 347 AM CDT TUE SEP 29 2009... SYNOPSIS...HIGHLY AMPLIFIED BUT PROGRESSIVE UPR PATTERN IN PLACE ACRS NOAM. PATTERN WL EVOLVE TOWARD A SPLIT FLOW REGIME DURING THE FIRST HALF OF THE FCST PERIOD AS STG UPR RIDGE BECOMES ESTABLISHED OVER NRN HUDSON BAY. FCST AREA EXPECTED TO REMAIN PRIMARILY UNDER THE INFLUENCE OF THE DEVELOPING SRN STREAM. TEMPS WL START OUT SIG BLO NORMAL...THEN MODERATE BACK TO SLIGHTLY BLO NORMAL FOR THE BULK OF THE PERIOD. SRN STREAM STORM SYSTEM WL PROBABLY BRING PCPN TO AT LEAST THE SRN PART OF THE FCST AREA. IT WL SLOW AS IT REACHES THE AREA...SO SIG PCPN POSSIBLE...ESP ACRS THE SRN PART OF THE FCST AREA. NEXT SRN STREAM SYSTEM COULD BRING PCPN TO THE AREA TOWARD THE END OF THE FCST PERIOD. SHORT TERM...TDA/TNGT/WED. CHILLY AIR NOW IN PLACE ACRS THE RGN. WINDS HAVE TEMPORARILY DIED DOWN AS BOUNDARY LAYER HAS STABILIZED A BIT...BUT WINDS SHOULD PICK UP AGAIN LATER TDA AS BOUNDARY LAYER DESTABILIZES AGAIN. BUT DON/T EXPECT WINDS TO BE AS STG AS YDA...SO NO HEADLINES NEEDED FOR OTHER THAN THE DOOR. STILL REACHING HW.W CRITERIA OVER THE NORTHERN DOOR AS COLDER AIR FLOWING ACRS WARMER BAY HAS MAINTAINED DEEPER MIXING. WINDS ALOFT SHOULD ALREADY BE STARTING TO DECREASE. ANTICIPATE HOLDING ON TO HW.W UNTIL SCHEDULED EXPIRATION AT 12Z...THEN REPLACING WITH A WIND ADVISORY. NOT SURE HOW LONG THAT WL BE NEEDED. THINKING 21Z RIGHT NOW...BUT WL DECIDE THAT LATER THIS MORNING. SKIES SHOULD START TO CLEAR THIS AFTN...AND BECOME CLEAR BY EARLY TNGT AS SFC RIDGE BUILDS IN FM THE N. TEMPS ACRS THE N SHOULD GO WELL BLO FZG...SO WL POST FZ.W THERE. TEMPS ACRS MOST OF THE REST OF THE AREA WL BE COLD ENOUGH FOR WIDESPREAD FROST...SO WL POST FR.Y FOR ALL BUT THE LAKESHORE. WOULD NOT BE SURPRISED TO SEE SOME UPR 20S IN PORTIONS OF CENTRAL WI AS WELL...BUT SINCE WE ARE BASICALLY LOOKING FOR THE SAME ACTION BY THE PUBLIC IN EITHER CASE /COVER YOUR PLANTS IF YOU WANT TO SAVE THEM FOR ANOTHER WEEK OR TWO/ WILL NOT GET TOO TANGLED UP TRYING TO DIFFERENTIATE THE TWO. 850 MB TEMPS START TO RECOVER A BIT ON WED...AND THERE WL BE PLENTY OF SUN. BUT DON/T REALLY GET INTO A TRUE RETURN FLOW...AND DAY SHOULD BE OFF TO A COOL START. SO SIDED WITH COOLER GUID TEMPS. LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. THE GFS AND ECMWF ARE NOW IN GOOD AGREEMENT WITH THE 500MB PATTERN FOR THIS PERIOD. BOTH FORECAST WEAK UPPER RIDGING WEDNESDAY NIGHT THROUGH THURSDAY. THE UPPER RIDGE SHOULD PROVIDE SUITABLE CONDITIONS FOR ANOTHER FROSTY NIGHT WEDNESDAY NIGHT. A FROST OR FREEZE APPEARS LIKELY AGAIN INLAND FROM THE LAKE AND BAY. THEN THE MODELS DEEPEN AN UPPER LOW OVER EASTERN NEBRASKA AND WESTERN IOWA THURSDAY NIGHT. THERE IS A SMALL DIFFERENCE IN TIMING AND STRENGTH OF THIS UPPER SYSTEM AS IT SLOWLY WEAKENS AND MOVES ACROSS NORTHERN ILLINOIS FRIDAY AND LOWER MICHIGAN SATURDAY...BUT IT SHOULD NOT MAKE THAT MUCH DIFFERENCE. GULF MOISTURE STREAMS UP TOWARDS THE WESTERN GREAT LAKES...SO THERE COULD BE DECENT OVERUNNING RAINS FRIDAY THROUGH SATURDAY ESPECIALLY OVER THE SOUTHER HALF OF THE FORECAST AREA. DID NOT INCLUDE THUNDER AT PRESENT THOUGH A FEW ELEVATED THUNDERSTORMS ARE POSSIBLE. ZONAL FLOW WITH DRIER CONDITIONS EXPECTED SUNDAY AND MONDAY. AVIATION...PRIMARILY MVFR CIGS ACRS THE AREA EARLY THIS MORNING. WOULD ANTICIPATE CLD BASES GRADUALLY LIFTING AND THEN CLOUDS DISSIPATING FM W-E. SHOULD HAVE MAINLY VFR CONDITIONS BY MID-LATE AFTN. && .GRB WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM WEDNESDAY WIZ005-010>013-018-019- FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM WEDNESDAY WIZ020-021-030-031-035>039-045-048-049-073-074- WIND ADVISORY UNTIL 4 PM THIS AFTERNOON WIZ022- &&
Hazardous weather outlook, Sep 29, 4:21 AM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 421 AM CDT TUE SEP 29 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 421 AM CDT TUE SEP 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NORTH WINDS WILL POSE A CONSIDERABLE HAZARD OVER THE DOOR PENINSULA...ESPECIALLY EARLY TODAY. WIDESPREAD FROST IS EXPECTED AWAY FROM THE LAKE AND BAY TONIGHT. A HARD FREEZE IS EXPECTED OVER NORTH-CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FROST IS AGAIN A POSSIBILITY AWAY FROM THE LAKE AND BAY WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT PEAK WIND GUSTS OVER 40 MPH...OR ANY WIND DAMAGE...TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-301100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 421 AM CDT TUE SEP 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT GALES FORCE WINDS WILL CONTINUE THIS MORNING. ALTHOUGH THE WIND WILL START TO SLOWLY SUBSIDE BY AFTERNOON...CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST INTO TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CONDITIONS HAZARDOUS TO SMALL CRAFT COULD DEVELOP AGAIN LATE IN THE WEEK. JS
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 3:49 AM CDT | Frost Advisory | GRB | Brown, Calumet, Marathon, Marinette, Menominee, Oconto and 7 more | 28 hr |
| Sep 29, 3:49 AM CDT | Freeze Warning | GRB | Florence, Forest, Langlade, Lincoln, Marinette, Oneida and 1 more | 28 hr |
| Sep 29, 10:22 AM CDT | Gale Warning | GRB | 6 hr | |
| Sep 29, 10:22 AM CDT | Small Craft Advisory | GRB | 24 hr |
Nearby
Wind Advisories in Wisconsin, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.